National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
年代
1    
Erratum to: On Completely Regular Codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:3  Page:298-298  

Borges J;   Rifà J;   Zinoviev V A;  

文摘信息 问图书馆员

2    
Generalization of IPP Codes and IPP Set Systems 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:3  Page:241-253  

Egorova E E;  

文摘信息 问图书馆员

3    
Some q-ary Cyclic Codes from Explicit Monomials over $$\mathbb{F}_{q}m$$ F q m 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:3  Page:254-274  

Li L;   Zhu S;   Liu L;   Kai X;  

文摘信息 问图书馆员

4    
Upper Bounds for the Holevo Information Quantity and Their Use 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:3  Page:201-217  

Shirokov M E;  

文摘信息 问图书馆员

5    
Note on “Smaller Explicit Superconcentrators” by N. Alon and M. Capalbo 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:3  Page:295-297  

Bassalygo L A;  

文摘信息 问图书馆员

6    
Traceability Codes and Their Generalizations 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:3  Page:283-294  

Kabatiansky G A;  

文摘信息 问图书馆员

7    
Optimal Upper Bounds for the Divergence of Finite-Dimensional Distributions under a Given Variational Distance 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:3  Page:218-225  

Prelov V V;  

文摘信息 问图书馆员

8    
On Alphabetic Coding for Superwords 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:3  Page:275-282  

Marchenkov S S;  

文摘信息 问图书馆员

9    
Divisible Arcs, Divisible Codes, and the Extension Problem for Arcs and Codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:3  Page:226-240  

Landjev I;   Rousseva A;  

文摘信息 问图书馆员

10    
On Application of the Modulus Metric to Solving the Minimum Euclidean Distance Decoding Problem 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:2  Page:145-151  

Davydov V A;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

11    
The Geometry of Big Queues 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:2  Page:174-200  

Puhalskii A A;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

12    
Reliable Communication under the Influence of a State-Constrained Jammer: An Information-Theoretic Perspective on Receive Diversity 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:2  Page:101-123  

Arendt C;   Nötzel J;   Boche H;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

13    
Geometry of Translations on a Boolean Cube 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:2  Page:152-173  

Vyalyi M N;   Leontiev V K;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

14    
Non-split Toric Codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:2  Page:124-144  

Koshelev D I;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

15    
On Extreme Values of the Rényi Entropy under Coupling of Probability Distributions 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:1  Page:46-52  

Prelov V V;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

16    
Strong Converse Theorems for Multimessage Networks with Tight Cut-Set Bound 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:1  Page:67-100  

Fong S L;   Tan V Y. F;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

17    
Probability of Inversion of a Large Spin in the Form of an Asymptotic Expansion in a Series of Bessel Functions 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:1  Page:53-66  

Karatsuba E A;   Morettib P;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

18    
On Completely Regular Codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:1  Page:1-45  

Borges J;   Rifà J;   Zinoviev V A;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

作者信息:×